# SDR FDEA202001240217

- Difficulty date: January 24, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA STATION 1701 LONGERON 52 FOUND CORROSION. CORROSION AT LONGERON 52, STATION 1701 CENTER CARGO COMPARTMENT BILGE AREA   REMOVED AND FOUND OUT OF LIMIT AS PER SRM 53-00-00-2R FIGURE 202. SEGMENT   REPLACEMENT FABRICATED LONGERON 52 FROM STATION 1691 TO STATION 1710 AS PER   DOUGLAS DRAWING AFA7762 REVISION G. REMOVED AND REPLACED AS PER SRM 51-31-01-0G.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
